I had Restylane injected in my nose five days ago. It was injected in the root of the nose just below the eyebrow to make a dent on the left side of the base of the nose disappear. The skin on the left side of the entire nose feel tighter en less thick at the moment. It's not discoloured and it doesn’t hurt but it raps tighter against the bone. Is this normal or can the blood circulation been blocked partially? the skin looks normal, it's only tighter and less thick.
Did the Filler Block a Vein After Injection?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Fillers Can Block Veins on the Nose, but NOT in your case
One of the complications of using fillers in the nose is that the filler can obstruct an artery or vein that feeds into the skin or muscle beneath the skin. However, if this happens, there is always swelling, redness and pain initially, followed by loss of the skin in the area. Although it is difficult to judge in your situation, without pain it is unlikely that your have had a filler block a vein. You should, however, return to your injecting doctor and discuss your concerns with him. Hope that helps.
Sensation in nose after nonsurgical rhinoplasty
Some feelings of tenderness and tightness are normal after nonsurgical rhinoplasty. Any time you have concerns it is a good idea to follow up with your physician to be evaluated in person. If the skin is not discolored, it is unlikely that the injection is causing vascular compromise (blocked one of your vessels).
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.